# SDR SWAA2022102161184

- Difficulty date: October 19, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N8315C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38811
- Aircraft time: 33,773 hours, 15,433 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL LOWER RIGHT VAPOR WEB BARRIER HAS A CRACK APPROXAMATLY 6 INCHES LONG BETWEEN RBL 32.00 AND RBL 36.00. CRACK INITIATES AT A FASTENER AT TERMINATES AT A FASTENER. / [01] AS PER AVIATION PARTNERS BOEING SRM SUPPLEMENT 57-10-10 ALLOWABLE DAMAGE 2 SEALED CRACK WITH SPEED TAPE PER SRM 57-10-10-1A-2; PARAGRAPH 2; C; (4) ; (2)/ ALLOWABLE DAMAGE 2. CRACK IS IN ZONE 1. DO A DETAIL VISUAL INSPECTION OF THE REPAIR AREA AT 1200 FLIGHT CYCLE INTERVALS OR MORE FREQUENTLY.
